Follow
Guangqu Zheng
Guangqu Zheng
Verified email at liverpool.ac.uk - Homepage
Title
Cited by
Cited by
Year
Gaussian fluctuations for the stochastic heat equation with colored noise
J Huang, D Nualart, L Viitasaari, G Zheng
Stochastics and Partial Differential Equations: Analysis and Computations …, 2020
582020
A central limit theorem for the stochastic wave equation with fractional noise
F Delgado-Vences, D Nualart, G Zheng
Annales de l’Institut Henri Poincaré - Probabilités et Statistiques 56 (4 …, 2020
382020
Central limit theorems for stochastic wave equations in dimensions one and two
D Nualart, G Zheng
Stochastics and Partial Differential Equations: Analysis and Computations …, 2022
252022
Averaging gaussian functionals
D Nualart, G Zheng
Electron. J. Probab. (2020) 25, 1-54, 2020
252020
Averaging 2d stochastic wave equation
R Bolaños Guerrero, D Nualart, G Zheng
Electronic Journal of Probability 26 (102), 1-32, 2021
222021
Fourth moment theorems on the Poisson space in any dimension
C Döbler, A Vidotto, G Zheng
Electron. J. Probab. (2018) 23, 1-27, 2018
212018
Asymptotic behavior of large Gaussian correlated Wishart matrices
I Nourdin, G Zheng
J. Theor. Probab. (2022) 35, 2239–2268, 2022
18*2022
The probability of intransitivity in dice and close elections
J Hązła, E Mossel, N Ross, G Zheng
Probability Theory and Related Fields 178 (3-4), 951-1009, 2020
182020
Spatial averages for the Parabolic Anderson model driven by rough noise
D Nualart, X Song, G Zheng
ALEA, Lat. Am. J. Probab. Math. Stat. 18, 907–943, 2021
152021
Quantitative central limit theorems for the parabolic Anderson model driven by colored noises
D Nualart, P Xia, G Zheng
Electronic Journal of Probability 27, 1-43, 2022
142022
The hyperbolic Anderson model: Moment estimates of the Malliavin derivatives and applications
RM Balan, D Nualart, L Quer-Sardanyons, G Zheng
Stoch PDE: Anal Comp. (2022) 10, 757–827, 2022
142022
Convergence of random oscillatory integrals in the presence of long-range dependence and application to homogenization
A Lechiheb, I Nourdin, G Zheng, E Haouala
PROBABILITY AND MATHEMATICAL STATISTICS 38 (2), 271–286, 2018
132018
Normal approximation and almost sure central limit theorem for non-symmetric Rademacher functionals
G Zheng
Stochastic Processes and their Applications 127 (5), 1622-1636, 2017
132017
Spatial ergodicity of stochastic wave equations in dimensions 1, 2 and 3
D Nualart, G Zheng
Electron. Commun. Probab. (2020) 25, 1-11, 2020
122020
Exchangeable pairs on Wiener chaos
I Nourdin, G Zheng
High Dimensional Probability VIII: The Oaxaca Volume, 277-303, 2019
102019
On the deep-water and shallow-water limits of the intermediate long wave equation from a statistical viewpoint
G Li, T Oh, G Zheng
arXiv preprint arXiv:2211.03243, 2022
82022
A Peccati-Tudor type theorem for Rademacher chaoses
G Zheng
ESAIM: PS, 2019 23, 874 - 892, 2019
82019
Hyperbolic -model on the plane
T Oh, L Tolomeo, Y Wang, G Zheng
arXiv preprint arXiv:2211.03735, 2022
72022
Oscillatory Breuer–Major theorem with application to the random corrector problem
D Nualart, G Zheng
Asymptotic Analysis 119 (3-4), 281-300, 2020
52020
Stein's method, smoothing and functional approximation
AD Barbour, N Ross, G Zheng
Electronic Journal of Probability 29, 1-29, 2024
42024
The system can't perform the operation now. Try again later.
Articles 1–20